# SDR UIEA2011060200277

- Difficulty date: June 2, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 67,849 hours, 13,461 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HST LOWER WING PLATE HAD CORROSION AT ELEV STA 131.9.  REPAIRED IAW EI  T2011P55B-1381, REV. 00.
